# SDR CA970326005

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 4638305024
- Condition: Peeling
- Location: Lt Input Mgb
- Part time: 2,517 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HAND INPUT BEARING,ON MAIN TRANSMISSION, PEELING.
